# SDR YENA2022042200392

- Difficulty date: April 16, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 37,289 hours, 11,832 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1923, SJU-DCA. 'STARTED APU - INFLIGHT CAME ON AC HAD DIRTY SOCK SMELL; REMOVED AND REPLACED RECIRCULATION FILTERS REF AMM 21-21-41. PERFORMED INSPECTION OF APU (EXTERIOR) REF AMM 49-00-00-200-811-A, NO DEFECTS NOTED. C/W INFORMATION NOTICE 2017-T015, SECTION B 92). THE AIRCRAFT IS OK FOR SERVICE. ACCOMPLISHED A LEVEL OF DECONTAMINATION OF THE ECS REF AMM 21-00-00-815-802, DETERMINED APU BLEED AS THE SOURCE OF SMELL PER ODOR EVENT DECISION TABLE.'
